# SDR AALA20160411016

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SKIN CRACKED AT FS 1474 ON LT SIDE, AT 13TH FASTENER DOWN FROM RAIN GUTTER.  REPAIRED SKIN IAW SRM 53-01-00-001.
